Partitions into two Lehmer numbers

Igor E. Shparlinski, Arne Winterhof*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove an asymptotic formula for the number of representations of an integer as sum of two Lehmer numbers which implies that under some natural restrictions each sufficiently large integer is a sum of two such numbers.

Original languageEnglish
Pages (from-to)429-441
Number of pages13
JournalMonatshefte fur Mathematik
Volume160
Issue number4
DOIs
Publication statusPublished - Jul 2010

Fingerprint Dive into the research topics of 'Partitions into two Lehmer numbers'. Together they form a unique fingerprint.

Cite this